# SDR AALA201809249016

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 47,844 hours, 30,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 25
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 25 EMERGENCY EXIT LIGHT WAS BROKEN.  INSTALLED A NEW EMERGENCY LIGHT.  OPS CHECKED GOOD.
